# SDR SWAA2017012411417

- Difficulty date: January 8, 2017
- Submitted: January 24, 2017
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 68,566 hours, 54,401 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6552873189
- Part serial: 002595
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR CRACKED AT FORWARD SIDE OF LOWER HINGE CUTOUT.  R&R DOOR PER MM.
